Alert archive / Kansas / Wind Advisories in 2006
Wind Advisory 19, NWS Wichita, KS
NWS Wichita, KS issued this wind advisory at Apr 7, 2006, 3:24 AM CDT for 17 counties in Kansas. It took effect at Apr 7, 2006, 9:00 AM CDT. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Apr 7, 2006, 3:24 AM CDT (08:24 UTC)
- In effect from
- Apr 7, 2006, 9:00 AM CDT
- Expired
- Apr 7, 2006, 10:00 PM CDT
- In force
- 13 hr
- Issued by
- NWS Wichita, KS
Counties Barton County, KS, Butler County, KS, Chase County, KS, Cowley County, KS, Ellsworth County, KS, Harper County, KS, Harvey County, KS, Kingman County, KS, Lincoln County, KS, Marion County, KS, McPherson County, KS, Reno County, KS, Rice County, KS, Russell County, KS, Saline County, KS, Sedgwick County, KS, Sumner County, KS
The radar
The Wichita radar (KICT), 57 km from the middle of the area, began a volume at 08:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 8.4 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 765 J/kg
- Mixed-layer CIN
- -100 J/kg
- Mixed-layer LCL
- 1356 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 210 m²/s²
- 0-3 km storm-relative helicity
- 204 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 4.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KICT 070824 NPWICT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 324 AM CDT FRI APR 7 2006 ...WINDS WILL TURN TO THE NORTHWEST AND INCREASE CONSIDERABLY LATER TODAY... .SURFACE LOW PRESSURE SYSTEM WILL MOVE ACROSS EASTERN KANSAS TODAY. THE PRESSURE GRADIENT ASSOCIATED WITH THIS LOW WILL RESULT IN STRONG WEST TO NORTHWEST WINDS ON THE WEST SIDE OF THE LOW. THE STRONG WINDS SHOULD BE FELT IN CENTRAL KANSAS BY 9:00 AM...THEN SPREAD INTO SOUTH CENTRAL KANSAS BY NOON AND CONTINUE THROUGH THE AFTERNOON. KSZ032-033-047-048-050-067-082-083-091-092-071630- /O.NEW.KICT.WI.Y.0019.060407T1400Z-060408T0000Z/ RUSSELL-LINCOLN-BARTON-ELLSWORTH-RICE-RENO-KINGMAN-SEDGWICK- HARPER-SUMNER- INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND... ELLSWORTH...LYONS...HUTCHINSON...KINGMAN...WICHITA...ANTHONY... HARPER...WELLINGTON 324 AM CDT FRI APR 7 2006 ...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 7 PM CDT THIS EVENING. NORTHWEST WINDS AT 25 TO 35 MPH WITH GUSTS TO NEAR 50 MPH SHOULD MOVE INTO CENTRAL KANSAS THIS MORNING. THE STRONG WINDS WILL THEN SPREAD SOUTHWARD AND BE IN THE SOUTH CENTRAL KANSAS PORTION OF THE ADVISORY AREA BY NOON. STRONG WINDS WILL CONTINUE THROUGH THE AFTERNOON THEN ARE EXPECTED TO DROP BELOW ADVISORY CRITERIA LEVELS AROUND 7:00 PM THIS EVENING. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ ELDER
4 follow-up statements
000 WWUS73 KICT 071627 NPWICT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 1127 AM CDT FRI APR 7 2006 KSZ049-051-052-068-069-093-080000- /O.EXA.KICT.WI.Y.0019.000000T0000Z-060408T0000Z/ SALINE-MCPHERSON-MARION-HARVEY-BUTLER-COWLEY- INCLUDING THE CITIES OF...SALINA...MCPHERSON...MARION...NEWTON... EL DORADO...AUGUSTA...WINFIELD...ARKANSAS CITY 1127 AM CDT FRI APR 7 2006 ...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. NORTHWEST WINDS AT 25 TO 35 MPH WITH GUSTS TO NEAR 45 MPH SHOULD MOVE INTO CENTRAL KANSAS LATE THIS MORNING. THE STRONG WINDS WILL THEN SPREAD SOUTHWARD INTO PORTIONS OF SOUTH CENTRAL KANSAS AFTER NOON. STRONG WINDS WILL CONTINUE THROUGH THE AFTERNOON THEN ARE EXPECTED TO DROP BELOW ADVISORY CRITERIA LEVELS AROUND 7:00 PM THIS EVENING. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ KSZ032-033-047-048-050-067-082-083-091-092-080000- /O.CON.KICT.WI.Y.0019.000000T0000Z-060408T0000Z/ RUSSELL-LINCOLN-BARTON-ELLSWORTH-RICE-RENO-KINGMAN-SEDGWICK- HARPER-SUMNER- INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND... ELLSWORTH...LYONS...HUTCHINSON...KINGMAN...WICHITA...ANTHONY... HARPER...WELLINGTON 1127 AM CDT FRI APR 7 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. NORTHWEST WINDS AT 25 TO 35 MPH WITH GUSTS TO NEAR 50 MPH SHOULD MOVE INTO CENTRAL KANSAS LATE THIS MORNING. THE STRONG WINDS WILL THEN SPREAD SOUTHWARD AND BE IN THE SOUTH CENTRAL KANSAS PORTION OF THE ADVISORY AREA AFTER NOON. STRONG WINDS WILL CONTINUE THROUGH THE AFTERNOON THEN ARE EXPECTED TO DROP BELOW ADVISORY CRITERIA LEVELS AROUND 7:00 PM THIS EVENING. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ LAWSON
000 WWUS73 KICT 072024 NPWICT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 324 PM CDT FRI APR 7 2006 .A DEEP SURFACE LOW PRESSURE AREA ACROSS EASTERN CENTRAL KANSAS WILL CONTINUE TO RESULT IN STRONG NORTH TO NORTHWEST WINDS FOR AREAS OF THE FLINT HILLS AND CENTRAL KANSAS...ALONG AND WEST OF THE KANSAS TURNPIKE. KSZ053-080300- /O.EXB.KICT.WI.Y.0019.000000T0000Z-060408T0300Z/ CHASE- INCLUDING THE CITY OF...COTTONWOOD FALLS 324 PM CDT FRI APR 7 2006 ...WIND ADVISORY IN EFFECT UNTIL 10 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM CDT THIS EVENING. NORTH WINDS AT 25 TO 35 MPH WITH GUSTS TO NEAR 45 MPH SHOULD DEVELOP ACROSS THE AREA DURING THE LATE AFTERNOON...AND CONTINUE INTO THE MID EVENING HOURS. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ KSZ032-033-047>052-067>069-082-083-091>093-080300- /O.EXT.KICT.WI.Y.0019.000000T0000Z-060408T0300Z/ RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION- RENO-HARVEY-BUTLER-KINGMAN-SEDGWICK-HARPER-SUMNER-COWLEY- INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND... ELLSWORTH...SALINA...LYONS...MCPHERSON...MARION...HUTCHINSON... NEWTON...EL DORADO...AUGUSTA...KINGMAN...WICHITA...ANTHONY... HARPER...WELLINGTON...WINFIELD...ARKANSAS CITY 324 PM CDT FRI APR 7 2006 ...WIND ADVISORY NOW IN EFFECT UNTIL 10 PM CDT THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 10 PM CDT THIS EVENING. NORTH TO NORTHWEST WEST WINDS OF 25 TO 35 MPH...WITH GUSTS OF 45 TO 50 MPH...WILL CONTINUE ACROSS THE AREA INTO THE MID EVENING HOURS. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ DARMOFAL
000 WWUS73 KICT 080310 NPWICT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 1010 PM CDT FRI APR 7 2006 ...THE WIND ADVISORY FOR MOST OF CENTRAL KANSAS HAS EXPIRED... ...THE WIND ADVISORY HAS BEEN EXTENDED UNTIL 4 AM FOR ALL OF SOUTH-CENTRAL KANSAS AND FOR SALINE...MCPHERSON...AND MARION COUNTIES OF CENTRAL KANSAS... .INTENSE LOW PRESSURE MOVING SOUTHEAST ACROSS THE KANSAS MISSOURI BORDER WILL CONTINUE TO PRODUCE STRONG NORTH WINDS ACROSS PART OF CENTRAL KANSAS...AND ALL OF SOUTH-CENTRAL KANSAS THRU VERY EARLY SATURDAY MORNING. THEREFORE...THE WIND ADVISORY HAS BEEN EXTENDED UNTIL 4 AM FOR THE AREAS IDENTIFIED. KSZ049>053-067>069-082-083-091>093-080900- /O.EXP.KICT.WI.Y.0019.000000T0000Z-060408T0300Z/ /O.NEW.KICT.WI.Y.0020.060408T0308Z-060408T0900Z/ SALINE-RICE-MCPHERSON-MARION-CHASE-RENO-HARVEY-BUTLER-KINGMAN- SEDGWICK-HARPER-SUMNER-COWLEY- INCLUDING THE CITIES OF...SALINA...LYONS...MCPHERSON...MARION... COTTONWOOD FALLS...HUTCHINSON...NEWTON...EL DORADO...AUGUSTA... KINGMAN...WICHITA...ANTHONY...HARPER...WELLINGTON...WINFIELD... ARKANSAS CITY 1010 PM CDT FRI APR 7 2006 ...WIND ADVISORY IN EFFECT UNTIL 4 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM CDT SATURDAY. NORTH TO NORTHWEST WEST WINDS OF 25 TO 35 MPH...WITH GUSTS AROUND 45 MPH...WILL CONTINUE ACROSS THE ADVISORY AREA UNTIL EARLY SATURDAY MORNING. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ KSZ032-033-047-048-080415- /O.EXP.KICT.WI.Y.0019.000000T0000Z-060408T0300Z/ RUSSELL-LINCOLN-BARTON-ELLSWORTH- INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND... ELLSWORTH 1010 PM CDT FRI APR 7 2006 ...WIND ADVISORY HAS EXPIRED... WITH NORTH WINDS DIMINISHING INTO THE 15 TO 25 MPH RANGE...THE WIND ADVISORY IS NO LONGER IN EFFECT. $$ ES
000 WWUS73 KICT 080328 CCA NPWICT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 1030 PM CDT FRI APR 7 2006 ...THE WIND ADVISORY FOR MOST OF CENTRAL KANSAS HAS EXPIRED... ...THE WIND ADVISORY HAS BEEN EXTENDED UNTIL 4 AM FOR ALL OF SOUTH-CENTRAL KANSAS AND FOR SALINE...MCPHERSON...AND MARION COUNTIES OF CENTRAL KANSAS... .INTENSE LOW PRESSURE MOVING SOUTHEAST ACROSS THE KANSAS MISSOURI BORDER WILL CONTINUE TO PRODUCE STRONG NORTH WINDS ACROSS PART OF CENTRAL KANSAS...AND ALL OF SOUTH-CENTRAL KANSAS THRU VERY EARLY SATURDAY MORNING. THEREFORE...THE WIND ADVISORY HAS BEEN EXTENDED UNTIL 4 AM FOR THE AREAS IDENTIFIED. KSZ049>053-067>069-082-083-091>093-080900- /O.EXP.KICT.WI.Y.0019.000000T0000Z-060408T0300Z/ /O.NEW.KICT.WI.Y.0020.060408T0308Z-060408T0900Z/ SALINE-RICE-MCPHERSON-MARION-CHASE-RENO-HARVEY-BUTLER-KINGMAN- SEDGWICK-HARPER-SUMNER-COWLEY- INCLUDING THE CITIES OF...SALINA...LYONS...MCPHERSON...MARION... COTTONWOOD FALLS...HUTCHINSON...NEWTON...EL DORADO...AUGUSTA... KINGMAN...WICHITA...ANTHONY...HARPER...WELLINGTON...WINFIELD... ARKANSAS CITY 1030 PM CDT FRI APR 7 2006 ...WIND ADVISORY IN EFFECT UNTIL 4 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM CDT SATURDAY. NORTH WINDS OF 25 TO 35 MPH...WITH GUSTS AROUND 45 MPH...WILL CONTINUE ACROSS THE ADVISORY AREA UNTIL EARLY SATURDAY MORNING. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH AND OR GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ KSZ032-033-047-048-080415- /O.EXP.KICT.WI.Y.0019.000000T0000Z-060408T0300Z/ RUSSELL-LINCOLN-BARTON-ELLSWORTH- INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND... ELLSWORTH 1030 PM CDT FRI APR 7 2006 ...WIND ADVISORY HAS EXPIRED... WITH NORTH WINDS DIMINISHING INTO THE 15 TO 25 MPH RANGE...THE WIND ADVISORY IS NO LONGER IN EFFECT. $$ ES *CORRECTED TYPING IN EXTENDED WIND ADVISORY SEGMENT...2ND PARAGRAPH...1ST LINE.
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this wind advisory went out at Apr 7, 3:00 AM CDT, 24 minutes earlier.
Area forecast discussion, Apr 7, 3:00 AM CDT, 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 300 AM CDT FRI APR 7 2006 .DISCUSSION... MAIN FORECAST CONCERNS ARE THE WINDS AND CHANCES OF PRECIPITATION TODAY AND INTO THIS EVENING...THEN HOW COLD IT IS GOING TO GET TONIGHT. TODAY: SATELLITE IMAGERY AND SURFACE DATA INDICATE THAT THE CENTER OF THE SURFACE LOW PRESSURE SYSTEM WAS CENTERED OVER CENTRAL NEBRASKA. THE LOW IS EXPECTED TO TRACK TO THE SOUTHEAST TODAY AND BE CENTERED OVER SOUTHERN MISSOURI BY THIS EVENING. THERE IS A GOOD BIT OF MOISTURE ASSOCIATED WITH THE LOW AND CURRENTLY SEEING SCATTERED AREAS OF SHOWERS IN NORTHERN KANSAS...MAINLY NORTH OF I-70. THE SHOWERS SHOULD CONTINUE TO DRIFT SOUTHWARD. SHOULD SEE THE CHANCES OF SHOWERS THROUGH ALL OF CENTRAL KANSAS BY NOON...THEN ACROSS SOUTHEAST KANSAS THIS AFTERNOON. WITH THESE COLD...CLOSED LOWS...THERE IS A GOOD BIT OF INSTABILITY SO KEPT THE PRECIPITATION TYPE AS THUNDERSTORMS THROUGH THE EASTERN HALF OF THE FORECAST AREA FOR THIS AFTERNOON. PRESSURE GRADIENT AROUND THE SURFACE LOW IS STRONGEST ON THE WEST SIDE. OVERNIGHT...GUSTS IN THE 35 TO 40 MPH RANGE HAVE BEEN OCCURRING OVER WESTERN NEBRASKA AND INTO NORTHWEST KANSAS. THIS GRADIENT WILL WORK ITS WAY INTO CENTRAL KANSAS AND AM EXPECTING WINDS TO GET INTO THE WIND ADVISORY CATEGORY...MAINLY ALONG WEST OF SALINA TO ARKANSAS CITY LINE FROM LATE THIS MORNING UNTIL ABOUT SUNSET. WINDS WILL PROBABLY NOT GET CRANKED UP IN THE SOUTHERN PART OF THE ADVISORY AREA TILL AROUND NOON. TONIGHT: SURFACE PRESSURE GRADIENT WILL KEEP WINDS IN THE 20 TO 30 MPH THROUGH THE EVENING HOURS. THEN HIGH PRESSURE WILL BE BUILDING IN FROM THE NORTHWEST AND BY SUNRISE SHOULD BE CENTERED OVER NORTHWEST KANSAS. CLEARING SKIES AND DECREASING WINDS WILL ALLOW FOR THE BOTTOM TO DROP OUT ON THE OVERNIGHT LOWS. ALL MODELS IN GOOD AGREEMENT WITH TEMPERATURES FALLING TO THE FREEZING MARK OR JUST BELOW THROUGH MOST OF RUSSELL...BARTON...ELLSWORTH... AND LINCOLN COUNTIES. COULD SEE FROST INTO SOUTH CENTRAL KANSAS...ESPECIALLY IN LOW LYING AREAS. SATURDAY THROUGH SUNDAY: A BEAUTIFUL WEEKEND IS IN STORE AS WE WILL BE BETWEEN WEATHER SYSTEMS. SURFACE HIGH PRESSURE MOVING THROUGH EASTERN KANSAS ON SATURDAY...WILL BE FOLLOWED WITH LEE TROFFING AND A RETURN TO SOUTHEASTERLY FLOW ON SUNDAY. THIS WILL LEAD TO MODERATING TEMPERATURES IN THE LATTER HALF OF THE WEEKEND. MONDAY THROUGH THURSDAY: DID NOT MAKE ANY CHANGES TO THE FORECAST FOR THIS TIME FRAME. MEDIUM RANGE MODELS CONTINUING TO SHOW A SHORT WAVE TROF EJECTING OUT OF THE SOUTHWEST ACROSS THE CENTRAL PLAINS TUESDAY INTO TUESDAY NIGHT. AS PER THE PREVIOUS FORECAST DISCUSSION...THE BIG QUESTION CONCERNING THUNDERSTORM CHANCES WITH THIS SHORT WAVE IS THE AMOUNT OF MOISTURE THAT WILL BE ASSOCIATED WITH IT. RIGHT NOW THE MOISTURE LOOKS VERY LIMITED BUT THE DYNAMICS ARE THERE SO WILL MAINTAIN THE 20 TO 30% POPS. ONCE THAT GOES THROUGH...SHORT WAVE RIDGING PROGGED OVER KANSAS FOR WEDNESDAY ON INTO THURSDAY AS AN UPPER LOW FORMS OFF THE CALIFORNIA COAST. && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 61 37 60 38 / 60 30 0 0 HUTCHINSON 56 35 59 39 / 60 20 0 0 NEWTON 60 36 59 38 / 60 20 0 0 ELDORADO 62 37 59 38 / 50 30 0 0 WINFIELD-KWLD 63 37 60 38 / 50 30 0 0 RUSSELL 49 31 59 40 / 50 10 0 0 GREAT BEND 51 32 59 41 / 50 10 0 0 SALINA 55 33 58 39 / 50 20 0 0 MCPHERSON 56 35 58 39 / 60 20 0 0 COFFEYVILLE 73 38 60 36 / 40 30 0 0 CHANUTE 68 37 58 36 / 50 30 0 0 IOLA 67 37 58 36 / 50 30 0 0 PARSONS-KPPF 70 38 59 36 / 40 30 0 0 && .ICT WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 9 AM FRIDAY TO 7 PM FRIDAY FOR KSZ032-033-047- 048-050-067-082-083-091-092. && ELDER
Hazardous weather outlook, Apr 6, 8:43 PM CDT, 6 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 843 PM CDT THU APR 6 2006 KSZ032-033-047>053-067>072-082-083-091>096-098>100-080245- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 843 PM CDT THU APR 6 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT A FEW THUNDERSTORMS WILL BE POSSIBLE TONIGHT ACROSS CENTRAL KANSAS. SEVERE WEATHER IS NOT ANTICIPATED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ISOLATED THUNDERSTORMS ARE POSSIBLE FRIDAY ACROSS CENTRAL...SOUTH CENTRAL AND SOUTHEASTERN KANSAS. ALTHOUGH SEVERE WEATHER IS NOT EXPECTED...A FEW STORMS MAY PRODUCE SMALL HAIL. THERE IS A CHANCE OF THUNDERSTORMS FROM MONDAY NIGHT THROUGH TUESDAY NIGHT. IT IS TOO EARLY TO SPECULATE AS TO WHETHER OR NOT THE THUNDERSTORMS WILL ACHIEVE SEVERITY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP CARUSO/KLEINSASSER
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.